MathSciNet Relay Station
MathSciNet bibliographic data
MR2806169 34H10 (34D06 93D15)
Ge, Zheng-Ming; Li, Shih-Yu Chaos generalized synchronization of new Mathieu-Van der Pol systems with new Duffing-Van der Pol systems as functional system by GYC partial region stability theory. Appl. Math. Model. 35 (2011), no. 11, 5245–5264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement